MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US HP TIBIAL TRAY HANDLE; KNEE INSTRUMENT : HANDLES

DEPUY ORTHOPAEDICS INC US HP TIBIAL TRAY HANDLE; KNEE INSTRUMENT : HANDLES
Model Number 9505-02-028
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the instruments have been used together and have broken.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will bereviewed and the investigation will be re-opened as necessary.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information, which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained, that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received.States that, the instrument was broken into 2 pieces.All pieces were retrieved from the patient.And the surgery's time wasn¿t extended.

Brand Name
HP TIBIAL TRAY HANDLE
Common Device Name
KNEE INSTRUMENT : HANDLES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key15104117
Report Number1818910-2022-14066
Device Sequence Number14755743
Product Code LXH
UDI-Device Identifier10603295227489
UDI-Public10603295227489
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9505-02-028
Device Catalogue Number950502028
Device Lot NumberSO2026721
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2022
Supplement Date Received by Manufacturer08/02/2022
08/04/2022
Initial Report FDA Received Date07/26/2022
Supplement Report FDA Received Date08/03/2022
08/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/04/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown